skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

Contatti

Giuliano Gargiulo
Ricercatore
MAT/05 - Analisi Matematica
+39 0824 305121
2015
Amendola, M. Emilia, G. Gargiulo, and E. Zappale, "Some remarks about dimension reduction for- $Δ$ 1", Asymptotic Analysis, vol. 92, no. 3-4: IOS Press, pp. 187–202, 2015.
2014
Amendola, M. Emilia, G. Gargiulo, and E. Zappale, "Dimension reduction for- $Δ$ 1", ESAIM: Control, Optimisation and Calculus of Variations, vol. 20, no. 1: EDP Sciences, pp. 42–77, 2014.
2011
Gargiulo, G., and E. Zappale, "A lower semicontinuity result in SBD for surface integral functionals of Fracture Mechanics.", Asymptotic Analysis, vol. 72, no. 3-4, pp. 231–249, 2011.
Amendola, M. Emilia, G. Gargiulo, and E. Zappale, "Some recent results on the mathematical modeling of thin structures: the case of 1-Laplacian", XX congresso dell'Associazione Italiana di Meccanica Teorica ed Applicata, 2011.
Gargiulo, G., and E. Zappale, "Some sufficient conditions for lower semicontinuity in SBD and applications to minimum problems", Mathematical Methods in the Applied Sciences, vol. 34, no. 12: John Wiley & Sons, Ltd. Chichester, UK, pp. 1541–1552, 2011.
2009
Gargiulo, G., and E. Zappale, "Some sufficient conditions for lower semicontinuity in SBD", Atti del XIX Convegno AIMETA, Ancona, pp. 14–17, 2009.
2008
Gargiulo, G., E. Zappale, and H. Zorgati, "Curved thin films made of non simple grade two materials", ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 18, pp. 219–236, 2008.
GARGIULO, G., and E.. ZAPPALE, "A lower Semicontinuity Result in SBD", JOURNAL OF CONVEX ANALYSIS, vol. 15 No. 1, pp. 191–200, 2008.
2007
Gargiulo, G., and E. Zappale, "The energy density of non simple materials grade two thin films via a young measure approach", Bollettino dell'Unione Matematica Italiana, vol. 10, no. 1: Unione Matematica Italiana, pp. 159–194, 2007.
Gargiulo, G., E. Zappale, and H. Zorgati, "Modélisation de films courbés non simples de second gradient", Comptes Rendus Mathematique, vol. 344, no. 5: Elsevier Masson, pp. 343–347, 2007.
Gargiulo, G., and E. Zappale, "A remark on the junction in a thin multi-domain: the non convex case", Nonlinear Differential Equations and Applications NoDEA, vol. 14, no. 5-6: SP Birkhäuser Verlag Basel, pp. 699–728, 2007.
2006
Iovane, G., G. GARGIULO, and E. Zappale, "A Cantorian potential theory for describing dynamical systems on El Naschie’s space–time", Chaos, Solitons & Fractals, vol. 27, no. 3: Pergamon, pp. 588–598, 2006.
2005
Cardone, G., and G. Gargiulo, "Homogenization of Gradient-Constrained Problems with Respect to Periodic Measures", Journal of Mathematical Sciences, vol. 130, no. 5: Kluwer Academic Publishers-Consultants Bureau, pp. 4941–4953, 2005.
D’Apice, C., G. Gargiulo, and R. Manzo, "Pointwise and uniform power series convergence", International Conference on Computational Science: Springer, Berlin, Heidelberg, pp. 594–601, 2005.
DE ARCANGELIS, R., and G. GARGIULO, "A remark on the Homogenization Formula for Quasiconvex Functionals with Linear Growth", Ricerche di Matematica, vol. 54, pp. 31–37, 2005.
2004
D’Apice, C., G. Gargiulo, and M. Rosanna, "First order ODEs: Mathematica and symbolic-numerical methods", International Conference on Computational Science: Springer, Berlin, Heidelberg, pp. 351–357, 2004.
Romeo, F., G. GARGIULO, and R. De Luca, "Periodic properties of voltage versus applied magnetic flux curves in elementary cubic networks of Josephson junctions", Journal of superconductivity, vol. 17, no. 6: Kluwer Academic Publishers-Plenum Publishers, pp. 681–687, 2004.
Romeo, F., G. GARGIULO, and R. De Luca, "Robust behaviour of periodic properties of the voltage versus applied flux curves with respect to small structural deformations in elementary cubic networks of Josephson junctions", JOURNAL OF SUPERCONDUCTIVITY, vol. 17, 2004.
2003
ALBANO, G.., M.. DESIDERIO, and G. GARGIULO, "COCOUN: a learning-by-doing tool to explore ODEs COnjecture and COUNterexamples", Technology in Mathematics Teaching, Proceedings of ICTMT 6 , pp. 370–379, 2003.
De Luca, R., G. Gargiulo, and F. Romeo, "Number theory implications on the physical properties of elementary cubic networks of Josephson junctions", Physical Review B, vol. 68, no. 9: American Physical Society, pp. 092511, 2003.
De Luca, R., G. Gargiulo, and F. Romeo, "Superfluidity and superconductivity-Number theory implications on the physical properties of elementary cubic networks of Josephson junctions", Physical Review-Section B-Condensed Matter, vol. 68, no. 9: Woodbury, NY: published by the American Physical Society through the …, pp. 92511–94100, 2003.

Pages